# SDR ASAA2023011041484

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,897 hours, 573 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND, QRH PROCEDURE RESOLVED. OPS GOOD. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918 AND FAULT MSG REMAINED EXTINGUISHED.
